# SDR UIEA2021050101036

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: No Test
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATING SYSTEM "DRY CAPACITANCE TEST FOR THE RIGHT SURGE TANK FUEL LEVEL SENSOR FAIL TEST AT 4.8 PICOFARADS". NOTE: SENSOR TS196( T/S F/M 28-21-F/T806; REMOVED & REPLACED TS196 RH SURGE TANK FUEL LEVEL SENSOR PER AMM 28-21-03. REV 132.
